# SDR TWAA9806007

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP16 MAINTENANCE CHECK, FOUND FUSELAGE MAIN FRAME CRACKED AT FS 756L AT FWD END OF AFT CARGO BIN.  INSTALLED NEW MAIN FRAME PER ARA 11821.  (M)
